# SDR CA000505004

- Difficulty date: April 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,556 hours
- Engine: Pwa PW123
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: NANA
- Condition: Missing
- Location: Plenum
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION DONE BECAUSE A BOLT WAS FOUND IN INTERCOMPRESSOR CASE DRAIN. INTERCOMPRESSOR CASE AIR PLENUM BORESCOPE INSPECTED AND ONE MISSING BOLT LOCATION FOUND. ALL OTHER BOLTS FOUND SECURE.
